# SDR I5PA2022062068806

- Difficulty date: June 20, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,980 hours, 25,681 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 3508806
- Part serial: MX534539
- Condition: Leaking
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FOUND HYD. LEAK AT L ENG EDP... R/R L ENG EDP PER AMM 29-11-05. ENG RUN NORMAL NO LEAKS FOUND.
